# SDR HEEA0016658

- Difficulty date: November 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5031U
- Make and model: Bolkms BO105S
- Aircraft serial: S678
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: 10590947
- Condition: Failed
- Location: Tot
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOT INDICATOR CANNOT CALIBRATE.  NON-LINEAR THROUGH SCALE.
